# SDR SWIA201642218

- Difficulty date: May 16, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 34,209 hours, 20,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE INTERNAL JUST AFT OF BS 349, STR 20L HAS CORROSION ON TOP.  REPAIRED STR 20L JUST AFT OF FS349 IAW STS EA.  LEAK CHECK GOOD.
